U.S. doctors online nowAsk doctors free
A 33-year-old member asked:

i took too much ex-lax chocolate by accident, what to do?

2 doctor answers3 doctors weighed in
Dr. Keith Ramsey
Adolescent Medicine 36 years experience
Should wear off: It should wear off in a day or less. Then you can get back to normal. If you have diarrhea, then be sure to drink extra liquids to avoid dehydration.
Dr. Heidi Fowler
Psychiatry 25 years experience
Ex Lax Overdose: Hydrate well & stay next to the toilet. Next time - use as directed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Feb 5, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.